# SDR QXEA2009110900915

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 21,152 hours, 21,997 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH GEAR HANDLE ILLUMINATED WITH GEAR SELECTION UP POSITION. INDICATION LASTED UP TO 4 SECONDS THEN EXTINGUISHED. NORMAL GEAR EXTENSION PERFORMED ALL OTHER INDICATIONS NORMAL. REPLACED LMLG UPLOCK PROX SWITCH AS A PRECAUTIONARY MEASURE PER 32-61-06-000-802 AND 32-61-06-400-802. OPS CHECK GOOD NO DEFECTS NOTED . NO FAULTS FOUND IN PSEU. PERFORMED OPS CHECK OF THE ALTERNATE EXTENSION SYSTEM PER TASK 32-34-00-710-802 OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
